# SDR DALA2023010500072

- Difficulty date: March 3, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 68,379 hours, 31,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CUT-OUT STRUCTURE BWT RIB 14 AND RIB 15 FUEL TANK ON LH WING. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-21-11-300-002. (2142880)
